# SDR CA960325009

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010131
- Condition: Chafed
- Location: #1 Hyd Sys
- Part time: 16,180 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)LINE CHAFED AND LEAKING CAUSING LOSS OF FLUID TO #1 SYSTEM. LINE REPLACED AND REPOSITIONED.
